| Model Number |
MMT-723NAS |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the all buttons was stop working and had button not responding issue.Customer¿s blood glucose level was unknown.Customer confirmed that the time clock did advanced.The customer was advised to discontinued the insulin pump and revert to backup plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received with button error alarm and had unresponsive act button due to corroded keypad traces.